# SDR AALA20010864

- Difficulty date: April 25, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 2090 - EN ROUTE SAN-DFW - SHORTLY AFTER TAKEOFF, DETECTED HAZE IN CABIN.  LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED MAGNETIC DRAIN PLUG O-RING AT APU.  PERFORMED LEAK CHECK.  NO LEAKS NOTED.  PERFORMED PACK BURNOUT PER THE MM.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
